Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567563
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Triebel
Title: Theory of function spaces
Additional book information: Monographs in Mathematics, Vol. 78, Birkhäuser Verlag, Basel, 1983, 284 pp., $34.95. ISBN 3-7643-1381-1.

References [Enhancements On Off] (What's this?)

O. V. Besov, V. P. Il'in and S. M. Nikol'skij, Integral representations of functions and imbedding theorems, Vols. 1, 2, V. H. Winston & Sons, Washington, D. C., 1978, 1979.
R. deVore, Review of "Interpolation theory,...", Bull. Amer. Math. Soc. (N.S.) 2 (1980), 339-345.
  • Michael Frazier and Björn Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), no. 4, 777–799. MR 808825, DOI 10.1512/iumj.1985.34.34041
  • S. M. Nikol′skiĭ, Approximation of functions of several variables and imbedding theorems, Die Grundlehren der mathematischen Wissenschaften, Band 205, Springer-Verlag, New York-Heidelberg, 1975. Translated from the Russian by John M. Danskin, Jr. MR 0374877
  • 5.
    S. Krantz, Review of "Integral representations of functions and imbedding theorems" by Oleg V. Besov, Bull. Amer. Math. Soc. (N.S.) 2 (1980), 216-222.
  • Jaak Peetre, New thoughts on Besov spaces, Duke University Mathematics Series, No. 1, Duke University, Mathematics Department, Durham, N.C., 1976. MR 0461123
  • 7.
    M. Taibleson, Review of "Approximation of functions of several variables and imbedding theorems" by S. M. Nikol'skii, Bull. Amer. Math. Soc. 83 (1977), 335-343.
  • H. Triebel, Interpolation theory, function spaces, differential operators, VEB Deutscher Verlag der Wissenschaften, Berlin, 1978. MR 500580

  • Review Information:

    Reviewer: Raymond Johnson
    Journal: Bull. Amer. Math. Soc. 13 (1985), 76-80